# SDR RU32002F00004

- Difficulty date: October 3, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Engine: Pwa PW305A
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 37702833
- Condition: Failed
- Location: Rt Eng Fire Warn
- Part time: 3,047 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, CLIMBING THROUGH 11,000 MSL, RIGHT ENGINE FIRE LIGHT ILLUMINATED.  ENGINE FIRE IN FLIGHT CHECKLIST ACCOMPLISHED.  ADVISED PDX ATC, REQUESTED IMMEDIATE RECOVERY, EMERGENCY DECLARED.  RIGHT ENGINE FIRE LIGHT REILLUMINATED THREE TIMES DURING APPROACH AND LANDING FOR APPROXIMATELY 5 SECONDS EACH TIME.  REMOVED AND REPLACED RT ENGINE FIRE DETECTION CONTROL BOX.
